# SDR IPXA2019061243073

- Difficulty date: May 24, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Part number: ARC02976
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING T/E VERTICAL SUPPORT (BRACE) JUST AFT OF MLG AT APPROX. XOS 247 IS BROKEN.REMOVED AND REPLACED RT WING T/E VERTICAL SUPPORT (BRACE) JUST AFT OF MLG AT APPROX. XOS 247 IAW MD-11 SRM 51-31-01 & 51-33-01. (MINOR)
